# SDR MASA200601204

- Difficulty date: April 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,506 hours, 4,422 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0676
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 3,579 hours, 2,597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX - CAPTAIN REPORTED FLAPS 1/2 SPEED.  MAINTENANCE PLACED DISCREPANCY ON MEL, ACFT CONTINUED OPERATIONS.  MX R2 NR 1 SECU.
